RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Milovanov, Mikhail Vasil'evich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 2

Number of views:
This page:306
Abstract pages:1267
Full texts:413
References:216
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8658
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/255685

Publications in Math-Net.Ru
2015
1. M. V. Milovanov, “Extension of transformation groups of compact solvmanifolds”, Mat. Sb., 206:4 (2015),  67–98  mathnet  mathscinet  zmath  elib; Sb. Math., 206:4 (2015), 540–571  isi  scopus
2007
2. M. V. Milovanov, “Complete involutive sets of functions on the cotangent bundles of compact solvmanifolds”, Mat. Sb., 198:5 (2007),  115–136  mathnet  mathscinet  zmath  elib; Sb. Math., 198:5 (2007), 711–731  isi  scopus
1999
3. M. V. Milovanov, “Integrability of soluble Lie algebras”, Mat. Sb., 190:5 (1999),  45–92  mathnet  mathscinet  zmath; Sb. Math., 190:5 (1999), 671–715  isi  scopus
1988
4. E. V. Doktorov, M. V. Milovanov, “Connection between the Einstein–Maxwell equations and the self-duality equations for gauge fields”, TMF, 75:3 (1988),  388–395  mathnet  mathscinet; Theoret. and Math. Phys., 75:3 (1988), 599–604  isi
1980
5. M. V. Milovanov, “A description of solvable Lie groups with a given uniform subgroup”, Mat. Sb. (N.S.), 113(155):1(9) (1980),  98–117  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:1 (1982), 83–99
1975
6. M. V. Milovanov, “Determination of solvable algebraic groups by dense integral subgroups”, Mat. Zametki, 18:5 (1975),  719–730  mathnet  mathscinet  zmath; Math. Notes, 18:5 (1975), 1019–1024
1973
7. V. P. Platonov, M. V. Milovanov, “Determination of algebraic groups by arithmetic subgroups”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  43–46  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Homogeneous spaces of solvable Lie groups and completely integrable Hamiltonian systems
M. V. Milovanov
Lie groups and invariant theory
December 9, 2015 16:45
2. Homogeneous spaces of solvable Lie groups and completely integrable Hamiltonian systems
M. V. Milovanov
Differential geometry and applications
October 5, 2015 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019